# SDR SWIA201642751

- Difficulty date: October 27, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 32,974 hours, 30,815 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF, NLG DID NOT COME UP.   DECLARED AN EMERGENCY & RETURNED TO THE FIELD.  LANDED WITHOUT INCIDENT BUT HAD TO BE TOWED TO THE GATE DUE TO NOSE GEAR WAS TURNED.  TROUBLESHOT THE SYSTEM, INSP GEAR AND SENSORS, NO DEFECTS NOTED.  PSEU FLAGGING ALL PARAMETERS EXCEPT WOW 2.  ADJUSTED WOW NR 1 SENSORS, SECURED LEFT WIRE HARNESS. ALL OPS CHECK GOOD. NOSE WHEEL STEERING OPS CHECKED GOOD.
